# SDR 2007UALA02995

- Difficulty date: August 3, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N922UA
- Make and model: Boeing 737522
- Aircraft serial: 26642
- Aircraft time: 42,507 hours, 30,988 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Fire Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FIRE LIGHT INOP.  FOUND ELECTRICAL SHORT WITHIN THE MASTER WARNING CAPT FIRE ASSY.  REPLACED THE MASTER WARNING CAPT FIRE ASSY L340.
